# SDR SIMA20161018004

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 43,496 hours, 36,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 20110
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT EXTERIOR OVERWING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EPSU NR 4 IAW W/C 33-700-19 AND OPS CHECK GOOD IAW W/C 33-700-17.  EMERGENCY LIGHTING BATTERY P/N 2013-1ASMI S/N 76324.
